# SDR CALA2022100302654

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 64,503 hours, 28,503 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Safety Valve
- Part number: NA
- Condition: Failed
- Location: Na
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LANDING GEAR DID NOTEXTEND NORMALLY.PERFORMED MANUALEXTENSION TROUBLESHOT L/G AND DOORS REF AMM 32-31-00-810-808-A. FOUND OPS CHECK NORMAL. SAFETY VALVE 49GA FAILED. REPLACED SAFETY VALVE. ACCOMPLISHED 6 GEAR SWING CYCLES AND PERFORMED OPS CHECK OF SAFETY VALVE.
